# SDR F3LA98093

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED 1.5 INCH BY 1 INCH BY .070 INCH AREA OF CORROSION ON FLOORBEAM AT BS 312, RBL 34.  MAINTENANCE REMOVED CORRODED AREA, FABRICATED REPLACEMENT PARTS AND INSTALLED PER SRM 51-40-2, 53-10-51 AND 53-10-57.  (M)
